Alert archive / Ohio / Red Flag Warnings in 2018

Red Flag Warning 1, NWS Wilmington, OH

April 12, 20184 counties in Ohio; Lewis County, Kentucky

NWS Wilmington, OH issued this red flag warning at Apr 12, 2018, 3:59 AM EDT for 4 counties in Ohio; Lewis County, Kentucky. It took effect at Apr 12, 2018, 1:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2018, 3:59 AM EDT (07:59 UTC)
In effect from
Apr 12, 2018, 1:00 PM EDT
Expired
Apr 12, 2018, 8:00 PM EDT
In force
7 hr
Issued by
NWS Wilmington, OH

Counties Lewis County, KY, Adams County, OH, Pike County, OH, Ross County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 78 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2018-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2018-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1888 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

487 
WWUS81 KILN 120759
RFWILN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Wilmington OH
359 AM EDT Thu Apr 12 2018

KYZ100-121600-
/O.UPG.KILN.FW.A.0001.180412T1700Z-180413T0000Z/
/O.NEW.KILN.FW.W.0001.180412T1700Z-180413T0000Z/
Lewis-
359 AM EDT Thu Apr 12 2018

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTHEAST
KENTUCKY.

The National Weather Service in Wilmington has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 1 PM this afternoon to 8 PM EDT this evening. The Fire
Weather Watch is no longer in effect.

* AFFECTED AREA...Fire Weather Zone 100 Lewis.

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 25 percent

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid burning. Conditions are favorable for rapid fire growth.

&&

$$

OHZ073-074-082-088-121600-
/O.CON.KILN.FW.A.0001.180412T1700Z-180413T0000Z/
Ross-Hocking-Pike-Scioto-
359 AM EDT Thu Apr 12 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 1 PM EDT THIS
AFTERNOON THROUGH THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY
FOR SOUTH CENTRAL OHIO...

* AFFECTED AREA...Fire Weather Zone 073 Ross...Fire Weather Zone 
  074 Hocking...Fire Weather Zone 082 Pike and Fire Weather Zone 
  088 Scioto.

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Reschedule any planned burning, if possible. Conditions will be
favorable for rapid fire growth.

&&

$$
3 follow-up statements
511 
WWUS81 KILN 121320
RFWILN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Wilmington OH
920 AM EDT Thu Apr 12 2018

OHZ074-121430-
/O.CAN.KILN.FW.A.0001.180412T1700Z-180413T0000Z/
Hocking-
920 AM EDT Thu Apr 12 2018

...FIRE WEATHER WATCH IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR HOCKING COUNTY...

The National Weather Service in Wilmington has cancelled the Fire
Weather Watch.

While conditions will remain unfavorable for fire with gusty winds 
over the region, humidity is not expected to drop below 25%, 
therefore the watch has been cancelled.

$$

OHZ073-082-088-122130-
/O.UPG.KILN.FW.A.0001.180412T1700Z-180413T0000Z/
/O.EXA.KILN.FW.W.0001.180412T1700Z-180413T0000Z/
Ross-Pike-Scioto-
920 AM EDT Thu Apr 12 2018

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE LOWER
SCIOTO VALLEY...

The National Weather Service in Wilmington has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 1 PM this afternoon to 8 PM EDT this evening. The Fire
Weather Watch is no longer in effect.

* AFFECTED AREA...Fire Weather Zone 073 Ross...Fire Weather Zone 
  082 Pike and Fire Weather Zone 088 Scioto.

* WINDS...Southwest 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...Below 25%.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid burning. Conditions are favorable for rapid fire growth.

&&

$$

OHZ081-122130-
/O.EXA.KILN.FW.W.0001.180412T1700Z-180413T0000Z/
Adams-
920 AM EDT Thu Apr 12 2018

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR ADAMS
COUNTY...

The National Weather Service in Wilmington has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 1 PM this afternoon to 8 PM EDT this evening.

* AFFECTED AREA...Fire Weather Zone 081 Adams.

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 25%.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid burning. Conditions are favorable for rapid fire growth.

&&

$$

KYZ100-122130-
/O.CON.KILN.FW.W.0001.180412T1700Z-180413T0000Z/
Lewis-
920 AM EDT Thu Apr 12 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
NORTHEAST KENTUCKY...

* AFFECTED AREA...Fire Weather Zone 100 Lewis.

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...Below 25%.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid burning. Conditions are favorable for rapid fire growth.

&&

$$
575 
WWUS81 KILN 122010
RFWILN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Wilmington OH
410 PM EDT Thu Apr 12 2018

KYZ100-OHZ073-081-082-088-130000-
/O.CON.KILN.FW.W.0001.000000T0000Z-180413T0000Z/
Lewis-Ross-Adams-Pike-Scioto-
410 PM EDT Thu Apr 12 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTHEAST KENTUCKY AND THE
LOWER SCIOTO VALLEY IN OHIO...

* AFFECTED AREA...Fire Weather Zone 073 Ross...Fire Weather Zone 
  081 Adams...Fire Weather Zone 082 Pike...Fire Weather Zone 088 
  Scioto and Fire Weather Zone 100 Lewis.

* WINDS...Southwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid burning. Conditions are favorable for rapid fire growth.

&&

$$
249 
WWUS81 KILN 130013
RFWILN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Wilmington OH
813 PM EDT Thu Apr 12 2018

KYZ100-OHZ073-081-082-088-130115-
/O.EXP.KILN.FW.W.0001.000000T0000Z-180413T0000Z/
Lewis-Ross-Adams-Pike-Scioto-
813 PM EDT Thu Apr 12 2018

...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY FOR THE LOWER SCIOTO VALLEY AND INTO NORTHEASTERN
KENTUCKY...

Winds continue to diminish this evening and relative humidity
values will increase allowing the red flag warning to expire.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this red flag warning went out at Apr 12, 3:59 AM EDT, 0 minutes earlier.

Area forecast discussion, Apr 12, 3:59 AM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
359 AM EDT Thu Apr 12 2018

.SYNOPSIS...
A low pressure system will move east across the Great Lakes
today, bringing warm and windy conditions. A frontal boundary
will stall out across the southern Great Lakes tonight into
Friday. We will remain in a warm, dry, and breezy regime south
of the front. A strong, but slow moving weather system will
bring wet weather to the region this weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Please see fire weather section below for fire weather concerns
on today.

An upper level disturbance in a region of strong moist ascent
will pass east across the Great Lakes this morning. Any shower
activity will be light, early on, and only across our far
northern counties.

Skies will clear from the west fairly quickly this morning,
setting up for a mostly sunny day. However, it will become quite
windy due to several factors. A low pressure system will move
across the Great Lakes today. The overall pressure gradient will
tighten. In addition, given a relatively dry boundary layer,
along with appreciable WAA, we should mixing decently. The
mixing will tap into a strong LLJ across the region. As a
result, winds will increase from the southwest between 20 mph
and 30 mph with wind gusts between 40 mph and 50 mph. A wind
advisory is in effect for parts of the north where sustained
winds will approach 30 mph and wind gusts should occasionally
peak in the 45 mph to 40 mph range. For the remainder of the
region, wind gusts up to 40 mph can be expected. Given dry and
warm conditions, along with a drop in relative humidities, there
will be an enhanced risk of fire danger, particularly across our
far southeastern zones where RHs will drop near or slightly
below 25 percent. Elsewhere, RHs should drop into the lower to
mid 30s. Will issue an SPS for the enhanced risk for fire
danger outside the main fire weather concern across the
southeast. The SPS will also be issued for the region not
currently in the wind advisory for borderline gusts around 40
mph. It got a little warmer than expected yesterday, and with a
dry boundary layer, the same is expected, so have kept the
forecast highs in the lower to mid 70s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
As the low pressure system moves east this evening, the
pressure gradient will briefly relax. Along with diurnal
cooling, decoupling will occur, allowing wind gusts to diminish
significantly. A frontal boundary is expected to stall across
the southern Great Lakes overnight. It appears that any WAA
induced showers will remain near this front, so will go with a
dry forecast overnight with a mix of mid and high clouds
expected. Southerly flow looks to increase late tonight, so some
gustiness may develop, mainly west. It will be warm with lows
only falling into the lower to mid 50s.

On Friday, stalled frontal boundary will remain to our north
while a mean mid level ridge axis extends northwest into our
region. This will keep dry conditions along with mostly
sunny/partly cloudy skies going as we remain in a warm regime
south of the aforementioned front. It will become breezy/locally
windy again on Friday, but wind gusts should be more in the 25
to 35 mph range. Highs on Friday will warm into the mid/upper
70s with perhaps lower 80s possible across our far south and
southeast zones.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Much of the Ohio Valley will still be warm sectored on Friday night,
with a warm front stretching from northwest Indiana across Lake
Erie. An active (or at least wet) period of weather is expected
through the weekend, in an increasingly amplified upper level
pattern. Ridging will envelop the eastern third of the CONUS, with a
deep trough moving out of the mountain states.

With as amplified as the incoming system is appearing to be, it is
no surprise that its progression is expected to slow, keeping
chances for precipitation in place through the entire weekend. The
first batch of precipitation early on Saturday appears mainly driven
by upper-level forcing and convergence on the nose of an 850mb jet.
Thus, it may be convective, but should at least still be elevated,
as surface based instability is not really expected to be in place
yet. Based on the time of day (with the activity moving into the ILN
CWA after 09Z) and the signal from several models, this activity
should weaken with time -- leading to breaks in the steadier
precipitation by Saturday afternoon. PoPs are thus highest in the
western third of the CWA during the morning, tapering off somewhat
over the next few hours.

Another round of forcing -- focused more in the low levels -- will
move into the area Saturday night into Sunday morning. There is a
well-defined surface cold front expected to move across the area, as
well as a surface low, which will eventually occlude as the warm
sector pinches off over Ohio on Sunday morning. Overall, the
greatest chance of precipitation appears to be early Sunday Morning,
with a quick lessening in chances after the cold front has passed
through during the late morning through early afternoon hours.

Though nothing is clear cut, there is at least some low-end
potential for hazards with this system. Strong meridional flow will
support a good feed of moisture from the Gulf of Mexico, with enough
instability to support a chance of thunderstorms, especially on
Saturday afternoon and evening. The persistent feed of moisture
(with precipitable water values increasing to around 1.25-1.50
inches) might support some threat of heavy rain. A traditional
severe threat looks somewhat unlikely, with poor spatial and
temporal alignment of the wind fields / instability / forcing.
Nonetheless, with a surface low moving through the area at some
point Saturday night into Sunday morning, the situation will be
worth keeping a watch on. If future forecasts do bring these
elements more into alignment, some severe threat could exist,
particularly in the southwestern half of the forecast area from
Saturday afternoon through early Sunday morning.

The aforementioned cold front will move through the region Sunday
morning, beginning another period of cold advection. After another
warm day Saturday, temperatures Sunday will be closer to normal, and
a more significant cooling is expected Monday -- returning
temperatures to familiar below-normal conditions. If cold advection
is as strong as the ECMWF is indicating, the forecast temperatures
for Monday (lower to middle 40s) might even be generous.
Precipitation chances should also continue through Monday, mainly in
response to the upper low and the cold air aloft associated with it.
However, after the low progresses eastward from the Great Lakes on
Monday night, a quick switch to height rises (and drying conditions)
will be expected by Monday evening. Especially at the cooler times
Monday morning (and with whatever persists into the evening) there
will be the potential for precipitation to fall as snow.

Warming conditions are expected for Tuesday and Wednesday, with
ridging moving into the Ohio Valley. Another shortwave will move
into the Great Lakes during the middle of the week -- and though
there are timing and strength differences, a chance of precipitation
appears warranted for Wednesday.

&&

.AVIATION /07Z THURSDAY THROUGH MONDAY/...
An upper level disturbance in a region of warm, moist ascent
north of a warm front/ahead of surface low pressure, will push
mainly mid and high level clouds across the region for the
remainder of the night. Any precipitation in this regime is
expected to stay north of the terminals. Clouds will decrease
rapidly toward 12Z. Surface winds overnight will increase as
well and will become gusty by 12Z as the overall pressure
gradient increases. A strong LLJ moving on top of the region
will warrant the mention of LLWS.

For today, a tight surface pressure gradient will be in place as
low pressure traverses east across the Great Lakes. With only
FEW-SCT cirrus expected, good mixing is anticipate. And with
the LLJ lingering across the area, we are expecting a windy day.
Southwest winds in the 20 to 25 knot range with wind gusts in
the 35 to 40 knots will be possible.

Winds will diminish this evening as the low moves away, the
surface pressure gradient relaxes some, and diurnal
cooling/decoupling occurs to put an end to the wind gusts. Just
some SCT lcl BKN mid to high clouds are expected overnight.
Another LLJ may get going late. Will look at this in the next
package to see if an LLWS needs to be addressed.

OUTLOOK...Gusty winds upwards of 30 knots possible on Friday. MVFR
conditions and thunderstorms possible Saturday, becoming likely
Saturday night and Sunday. MVFR conditions likely to linger into
Monday.

&&

.FIRE WEATHER...
Fire weather conditions will be most critical across our far
eastern/southeastern zones this afternoon where windy conditions
will combine with low RHs near 25 percent as well as 10 hour
fuel moisture values near or just below 8 percent. In
collaboration between surrounding WFOs and forestry partners,
will upgrade Fire Weather Watch to a Red Flag Warning for Lewis
County, KY for this afternoon/evening. Will hold off for the
Ohio Zones as we need to get in touch with the Ohio DNR and get
their input on fuel moisture trends across Ohio. Conditions
will improve this evening as winds diminish and RHs recover as
temperatures cool.

Although it will be warm and breezy/locally windy on Friday, RH
values should only drop into the lower 30s in the same region.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory from 9 AM this morning to 6 PM EDT this evening
     for OHZ026-034-035-042>046-051>056-060>065-070>072.
     Fire Weather Watch from 1 PM EDT this afternoon through this
     evening for OHZ073-074-082-088.
KY...Red Flag Warning from 1 PM this afternoon to 8 PM EDT this
     evening for KYZ100.
IN...Wind Advisory from 9 AM this morning to 6 PM EDT this evening
     for INZ050-058-059-066.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Hatzos
AVIATION...Hickman
FIRE WEATHER...Hickman
Hazardous weather outlook, Apr 11, 8:16 PM EDT, 7 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
816 PM EDT Wed Apr 11 2018

KYZ100-OHZ073-074-082-088-130030-
Lewis-Ross-Hocking-Pike-Scioto-
816 PM EDT Wed Apr 11 2018

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

This Hazardous Weather Outlook is for Northeast Kentucky, Central
Ohio and South Central Ohio.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Fire Weather Watch.

Gusty winds around 40 mph and very low humidity on Thursday will
lead to an increased threat of dangerous wildfire growth and spread
during the afternoon hours into the early evening before winds relax
and humidity increases.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ073>075-080-KYZ089>099-OHZ064-065-077>081-130030-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Pickaway-
Fairfield-Hamilton-Clermont-Brown-Highland-Adams-
816 PM EDT Wed Apr 11 2018

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky, Central Ohio, South Central Ohio and Southwest Ohio.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Sustained winds from 20 to 25 mph, with gusts to around 40 mph are
possible from late Thursday morning through Thursday afternoon. The
gusty winds and lack of green vegetation will lead to an increased
threat of fire growth and spread.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>063-070>072-
130030-
Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Butler-
Warren-Clinton-
816 PM EDT Wed Apr 11 2018

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM EDT THURSDAY...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, Southwest Ohio and West Central
Ohio.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Sustained winds from 20 to 30 mph, gusting upwards of 50 mph, will
be possible from late Thursday morning through Thursday afternoon.
With the lack of green vegetation, these winds will lead to an
increased threat of fire growth and spread.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 12, 3:55 AM EDT, 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
355 AM EDT Thu Apr 12 2018

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
122000-
Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-
Including the cities of Richmond, Connersville, Liberty,
West College Corner, Brookville, Kenton, Ada, Celina, Coldwater,
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine,
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana,
Springfield, London, West Jefferson, Plain City, Columbus,
Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn,
Xenia, Washington Court House, Circleville, Lancaster,
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason,
Lebanon, Springboro, Wilmington, and Blanchester
355 AM EDT Thu Apr 12 2018

...ENHANCED FIRE DANGER RISK TODAY...

Sustained south to southwest winds between 25 and 30 mph, with
gusts up to 50 mph, are expected late this morning into this
afternoon.

With the lack of green vegetation, these winds will lead to an
increased threat of fire growth and spread. Outside burning is not
recommended.

INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-122000-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Ross-
Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Batesville, Milan, Versailles,
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw,
Florence, Burlington, Oakbrook, Covington, Erlanger,
Independence, Newport, Alexandria, Owenton, Williamstown,
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville,
Mount Olivet, Maysville, Vanceburg, Tollesboro, Chillicothe,
Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro,
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth,
and Wheelersburg
355 AM EDT Thu Apr 12 2018

...WINDY CONDITIONS TODAY...

...ENHANCED FIRE DANGER RISK TODAY...

Sustained south to southwest winds between 15 and 25 mph, with
gusts up to 40 mph, are expected late this morning into this
afternoon.

secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts may
make difficult driving conditions.

Also, with the lack of green vegetation, these winds will lead to
an increased threat of fire growth and spread. Outside burning is
not recommended.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 8:00 PM EDTWind AdvisoryILNAuglaize, Butler, Champaign, Clark, Clinton, Darke and 17 more22 hr

Nearby

Red Flag Warnings in Ohio, 2018Red Flag Warnings in Kentucky, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.